# SDR DL72W981232

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.75 INCH CRACK O/B AFT MOUNT BRACKET NR 1 SLAT ACT.  ALSO INBD BRACKET CRACKED 2 INCHES.  REPAIRED PER MM 57-21-21.
